Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: eeeFFexor FFlipp-out MamaCindy2000

Posted by slinky on October 21, 2003, at 3:37:05

In reply to Re: eeeFFexor FFlipp-out, posted by MamaCindy2000 on October 20, 2003, at 16:17:50

> IVE BEEN FLIPPING OUT EVER SIENCE I STARTED EFFEXOR XR!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
>
> Last week my pdoc lowered my dose of effexor xr FROM 225 mg TO 175 mg And increased my Wellbutrin FROM 100 mg TO 200 mg.
> CAN I EXPIERENCE WITHDRAWLS? Ive been twitching more than usual. And been having SEVERE crying spells. I almost didnt make it back to work after lunch today. I have no idea how Im keeping it together right now. Ice cubes on my eyes helps reduce puffiness after crying.

Yes, I can't stop crying , can't work out if it's withdrawals or prozac-that reduced withdrawal but not enough anymore.
I'm trying to keep away from this site cause of my anger bursts.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:slinky thread:13781
URL: http://www.dr-bob.org/babble/20031015/msgs/271354.html